# SDR 04FDEA02595

- Difficulty date: September 1, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N399FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48262
- Aircraft time: 67,538 hours, 22,002 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5750-80598, WINGS LT INBD FLAP INBD MOUNTED HINGE PIVOT BORE   CORROSION  REPAIR P/N ARC2512.  COMPLIED WITH EA 8-5750-80598.
